# SDR 99UAL900450

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163UA
- Make and model: Boeing 747238B
- Aircraft serial: 21353
- Engine: Pwa JT9D7J
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: Droped
- Location: Cabin
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL O2 MASKS DROPPED ON LANDING.  CAUSE WAS LIKELY A HARD LANDING.  MASKS WERE REPACKED AFTER LANDING.  THIS HAS NO SAFETY IMPACT.  THE OXYGEN SYSTEM WILL STILL PROVIDE OXYGEN TO ALL PASSENGERS IF SYSTEM IS ACTIVATED.
